# SDR SCNA20250818322

- Difficulty date: August 14, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-800
- Aircraft serial: 41131
- Aircraft time: 23,974 hours, 14,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 97646, NR00002: TCC: PLEASE EVALUATE THE L1 DOOR ESCAPE SLIDE COVER GIRT BAR RETAINER CLIPS AND FLOOR MOUNTED BRACKET FOR HISTORY OF BRACKET LOOSE/ DIFFICULT TO DISARM/ HARD TO OPERATE AND DISARM. REPLACE OR ORDER PARTS, AS NECESSARY. REFERENCE AMM 25-66-01 AND 25-66-02. SEE ATTACHED HISTORY.	CW AMM 25-66-01 NO DEFECTS NOTED AT THIS TIME.
